Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary value problems for pseudoanalytic functions


Author: Walter Koppelman
Journal: Bull. Amer. Math. Soc. 67 (1961), 371-376
DOI: https://doi.org/10.1090/S0002-9904-1961-10624-1
MathSciNet review: 0133468
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, An outline of the theory of pseudoanalytic functions, Bull. Amer. Math. Soc. vol. 62 (1956) pp. 291-329. MR 81936
  • 2. R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, Berlin, J. Springer, 1937. MR 344038
  • 3. W. Koppelman, The Riemann-Hilbert problem for finite Riemann surfaces, Comm. Pure Appl. Math. vol. 12 (1959) pp. 13-35. MR 146394
  • 4. W. Koppelman, Singular integral equations, boundary value problems and the Riemann-Roch theorem, J. Math. Mech. vol. 10 (1961) pp. 247-277. MR 177109
  • 5. L. G. Mihaĭlov, A boundary problem of the type of Riemann for systems of first order differential equations of elliptic type, Dokl. Akad. Nauk SSSR (N. S.) vol. 112 (1957) pp. 13-15. MR 88633
  • 6. M. Schechter, On estimating partial differential operators. III, Abstract 538-19, Notices Amer. Math. Soc. vol. 5 (1958) p. 28.
  • 7. Yu. L. Rodin, Conditions for the solvability of the Riemann and Hilbert boundary value problems on Riemann surfaces, Dokl. Akad. Nauk SSSR (N. S.) vol. 129 (1959) pp. 1234-1237. MR 110792
  • 8. Yu. L. Rodin, The characteristic functions of certain integral equations, Dokl. Akad. Nauk SSSR (N. S.) vol. 130 (1960) pp. 23-25. MR 121486
  • 9. Yu. L. Rodin, On the Riemann problem on closed Riemann surfaces, Dokl. Akad. Nauk SSSR (N. S.) vol. 132 (1960) pp. 1038-1040. MR 132177
  • 10. I. N. Vekua, Systems of partial differential equations of first order of elliptic type and boundary value problems with applications to the theory of shells, Mat. Sb. (N.S.) vol. 31 (1952) pp. 217-314. MR 57444


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10624-1

American Mathematical Society